# SDR DALA2025011300240

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 SECONDARY FINDING CRACK SUPPORT WEB BELLY FAIRING REAR AT LEVEL OF FR52 LH SIDE. CORRECTIVE ACTION: COMPLIED WITH ER/A 622828-14. (0757745)
